Sometimes we can get a rash from a medication even if we've taken it in the past. For instance, certain antibiotics cause that response for some people. Because there is an infection when we take antibiotics, it's also important to see if the rash may be due to that. I had a strep rash as a kid and it was from the bacteria and not the antibiotic I was taking. If you are allergic to penicillin or amoxicillin be sure to always tell this to your doctor or dentist so they can put you on a different type of antibiotics. You can't take drugs within the same class if you have allergic responses.
Prescription drugs for depression or anxiety can also cause some people rash responses. This is true as well for medications for blood pressure problems. There are also rashes due to stress and of course other illnesses so the key is to determine if the rash is a result of the drug reaction or the initial illness, disease or medical condition.
Because we are busy and often do several things in one day, it's critical to analyze what the true cause is of a rash. I had a client who thought http://yoursmilebecomesyou.com/procedures/teeth-whitening/ her rash was due to an anti-anxiety medication but it turned out she had been in a hot tub and her eruptions were due to the chemicals from the spa. Since it's common to also get fungal infections, rashes from contact dermatitis or pick up a contagious rash at school, be sure to have a physician or dermatologist analyze the situation properly.
With any rash, be sure that if there is wheezing, temperature, fainting or a feeling of tightness in throat or chest http://www.smileusa.com/teeth-whitening/ to immediately seek medical attention. For some people with hives and other allergic red bumps, it also involves respiratory problems that can be serious.
By: Rosie Wallace
Article Directory: http://www.articledashboard.com
Learn more about Drug Rash at www.itchyskinrash.net/drug-rash.html problems as well as Pediatric Rashes at www.itchyskinrash.net/pediatric-rashes.html that are common.